Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 6, Pages 361-369
http://dx.doi.org/10.1155/S0161171200004233

The product of rk and δ on m

University College of Cape Breton, Mathematics and Computer Science, Nova Scotia, Sydney B1P 6L2, Canada

Received 21 December 1999; Revised 4 January 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. K. Li, “The product of and on ,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 6, pp. 361-369, 2000. https://doi.org/10.1155/S0161171200004233.